# SDR PLGA980413A

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339BE
- Make and model: Cessna 340A
- Aircraft serial: 340A044
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE387
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

BOS - FLT 4260 - WHEN LANDING GEAR WAS SELECTED DOWN FOR LANDING, THE CREW DID NOT RECEIVE A DOWN AND LOCKED INDICATION FOR THE NOSE GEAR.  CREW REPLACED LANDING GEAR INDICATOR LIGHT BULBS FOR NOSE GEAR.  SYSTEM TESTED GOOD.  (X)
